# SDR SWAA2022022359261

- Difficulty date: September 24, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Chafed
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT INTERNAL BEAR STRAP CHAFED AT UPPER AFT CORNER. / DEFECT: FWD CARGO DOOR CUT-OUT INTERNAL BEAR STRAP CHAFED AT UPPER AFT CORNER. RESOLUTION: PART 2 OF EA 1-753-33427 GIVES REPAIR INSTRUCTIONS.
